# SDR DLM88100602

- Difficulty date: March 9, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 55,422 hours, 42,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP AT SEAT 2C AND 27D.  REPLACED LENS AND BULBS AT SEAT 2C AND REPAIRED WIRE AT SEAT 27D.  ALL CKS GOOD.
